# SDR ABXA9900395

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 3923258504
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND OUTBOARD SPOILER TORQUE TUBE CENTER SUPPORT CRACKED.  REPLACED TORQUE SUPPORT IAW DC9 SRM 51-30-1.
